2020 Tire Rack SCCA Time Trials National Tour at The Ridge Powered by Hagerty

June 12, 2020 - 05:00 PM CDT to June 14, 2020 - 05:00 PM CDT
Jun12

EVENT RESULTS

OVERALL RESULTS | SESSION ARCHIVE

The Tire Rack SCCA Time Trials National Tour is an engaging, accessible and inclusive nationwide tour designed to give enthusiasts the chance to push limits on track, to experience cars bound only by budget and imagination and to enjoy off-track social activities featuring food, media, photography and fun. Camping at the track is encouraged, friends and family are welcome and food and drink are available on site. 


FAST FACTS

ON-TRACK, during a dual-event weekend including Global Time Attack, drivers will tackle the 2.47-Mile Ridge Motorsports Park and vie for the best single lap during Time Attack lapping sessions.The best times from each will be combined to determine finishing order and the top three overall and in each class stand on the KONI Podium and take home the trophies.

OFF-TRACK: Those who want to experience the action, excitement and festivities of a Time Trials National Tour are not limited to drivers. Tech Officials, Timing and Scoring gurus and more are welcome at the event and at the parties. Helping as a volunteer, worker or officials costs nothing..

EVENT DETAILS

EVENT OFFICIALS

Event Lead John Hunter
Competition Director TBA
Driver Coaches TBA

EVENT RULES

A. GENERAL RULES: This event is governed by the 2019 SCCA Time Trial Rules (TTR), National Competition Format and National Classing as outlined at timetrials.scca.com plus the rules and procedures found on this page.

B. PASSING & TRACK PROCEDURES: Groups will use the suggested passing rules and procedures for Novice, Intermediate and Advanced Drivers as outlined in the “Rules of The Track” section found at timetrials.scca.com.

C. CLOTHING: Drivers are required to wear the minimum clothing outlined in the SCCA Time Trials Rules for their car and class. Safe apparel must be worn in the pits at all times (shirts and closed toe shoes). Crew members on pit lane must display their event credentials at all times while on pit lane.

D. PACED LAPS: Paced Laps are intended for Novice Drivers and Drivers who have never seen the track. Other drivers may join with permission of their group's driver coach if they join at the back and track density permits.

E. PIT LANE: The speed limit on pit road is 25 mph. No tire scrubbing in the pit lane prior to entering the course.

F. IMPOUND: Drivers will report to impound for post-session debriefs immediately following each session.

G. RESULTS: Live timing will be available during the event at timetrials.scca.com. Provisional and final results will be posted at the Event Center. Additionally, final results will be posted to timetrials.scca.com no later than seven days following the completion of the event.

H. FLAG PROCEDURES: Black Flag Station and other event-specific flagging procedures will be announced at the event.

I. SCALES: Location and Requirements will be available at check-in.

J. EVENT SCHEDULE: Actual session start times may be delayed from the published schedule due to unforeseen circumstances during the event. It is the driver’s responsibility to listen to the PA system and pay attention to activity on track. The schedule or run groups may only be changed (or start times advanced) at the discretion of the Competition Director, with concurrence by the Event Lead, depending on pre-race entry counts or as needed to accommodate situations during the event.

K. COMMUNICATIONS: Radio frequencies used by event officials may be monitored but shall not be used for communication by any participant.

DRIVER ELIGIBILITY AND INFORMATION

A. DRIVER ELIGIBILITY: The event is open to all drivers with a valid state driver's license and a full or weekend membership to the SCCA.  If you don't have a membership you can join or include the weekend membership when you register.

B. TIME TRIALS LICENSES: It will help if you have one, but it's OK if you don't. Event officials will work with you to make sure you get one fitting your experience level at the event. (No charge.)

C. MEDICAL: Please notify the Officials of any pertinent medical condition(s). Any participants involved in an accident in which there is significant damage or any injury, or at a race official’s discretion, MUST present themselves or be transported to the track medical facility for evaluation. Off-site medical transportation fees may apply.

D. MINOR DRIVERS: Drivers 16- and 17-years-old, with a state-issued driver's license can compete, but there is some extra paperwork. Please contact Officials before the event and get approval from the Event Lead.

VEHICLE ELIGIBILITY AND INFORMATION

A. VEHICLE ELIGIBILITY: Competition is open to all vehicles conforming to the National Time Trials Classes.

B. DECALS: All cars must have Tire Rack SCCA Time Trials National Tour decals and any required partner decals visibly placed on each side of the vehicle and a Tire Rack windshield banner at the top of the front windshield. Decals will be provided free of charge and may be obtained at registration and/or tech. A diagram of sticker placement for Time Trials National Tour events can be found here: Time Trials National Tour Decal Placement. A diagram of sticker placement for Time Trials Nationals can be found here: Time Trials Nationals Decal Placement

C. TECHNICAL INSPECTION: All vehicles must be presented at tech to turn in tech forms and pass the event safety inspection (Tech) if required prior to any on-course participation. Tech may also check event sponsor decal requirements and verify compliance of Vehicle Identification. Competitors are cautioned that color combinations such as red/black, red/blue, and white/silver do not have adequate contrast.

D. TIMING & SCORING: All cars are required to use fully operational MyLaps/AMB TranX260 or X2 transponders. The driver is responsible for providing correct information to Timing & Scoring. Non-functioning transponders will likely result in the loss of times.

E. RENTAL TRANSPONDERS: Rental transponders are available through registration.

THE RIDGE TRACK INFORMATION

COVID-19 INFO: All participants/crew and event staff must review the Ridge Motorsports Park COVID-19 Guidelines Document – Special attention should be given to paddock and distancing requirements. The track is under local scrutiny and if guidelines are not adhered to, the event may be shut down.

In addition - all participants/crew and event staff must complete this online waiver before entering the gate: https://waiver.fr/p-KkALZ.

GENERAL INFORMATION

1. TRMP gates open at 7:00pm Friday June 12 and camping is permitted. Please do not arrive before the gates are scheduled to open.

2. EACH PERSON who enters through The Ridge Motorsports Park (herein, "TRMP") gates MUST sign the TRMP Track Waiver and MUST display the TRMP Wristband - NO EXCEPTIONS.

3. No spectators are allowed at Ridge Motorsports Park for this event.

4. Use of alcohol in the paddock is strictly forbidden during the "hot track" hours of User's event. Alcohol is permitted only through TRMP catering and beer garden. Not outside alcohol is permitted on the property.

5. TRMP prohibits firearms, pyrotechnics, and use of drugs on TRMP property.

6. Facility entrance road speed is 15 MPH, paddock speed limit is 10 MPH. Pit Road speed 40 MPH. NO SPECTATORS/MINORS/ANIMALS ALLOWED IN HOT PIT LANE. Officials and crew members only.

7. Drones are prohibited on the property.

8. Participants will be allowed to walk or bike the track once the track is cold. NO MOTORIZED VEHICLES ALLOWED. This access will be allowed until dusk.

PADDOCK

1. All used or wasted oil, antifreeze, brake fluid, and other used chemicals must be removed from TRMP Property.

2. In the event of a gas or oil spill on any asphalt surface, time is of the essence. Quickly notifying TRMP track personnel will minimize the damage. In the case of a fuel spill, dousing the spill with water can prevent severe damage.

3. Riders of motorcycles and all-terrain vehicles must wear an approved helmet at all times on property.

4. All pets must be on a leash at all times. You are required to clean up after your pets and be courteous of the property and facility structures. A FEE MAY BE INCURRED IF WE NEED TO CLEAN UP AFTER PETS.

5. Marked fire lanes must be clear at all times.

6. There may be repair costs charged for damage including paddock damage caused by heavy pedestals and/or fuel and oil spills.

SOUND

1. No race engines may be started before 8:00 am or after 7:00 pm.

2. No vehicle may exceed 103 db 50 feet from the side of the road course. TRMP will monitor sound periodically and will require modification of participant vehicles that exceed 103 db.

3. Train horns, bands, or any other non-motorized noise impact is not permitted on the property unless approved by TRMP.

SERVICES

1. Participants may bring fuel onto the property for personal use provided they comply with all federal, state, and local regulations for transporting such materials.

2. The Ridge Café will be open 7 am – 3 pm each day, but they are not accepting cash, cards only. No on-site dinners for this event.

3. UPS, FED EX or other deliveries will be accepted at TRMP's front office and advance arrangements with TRMP are encouraged. TRMP is not responsible for lost, misplaced or damaged items drop-shipped to TRMP property. Please make sure your name is clearly noted on any package or delivery.

THE RIDGE SCHEDULE

2020 Tire Rack SCCA Time Trials National Tour at Ridge Motorsports Park

Powered by Hagerty

June 12-14, 2020 - Event Schedule


GREEN GROUP
NOVICE/INTERMEDIATE
BLUE GROUP
INTERMEDIATE/ADVANCED


Friday, June 12

7:00PM Gates Open
8:00PM Check-in + Tech Open
9:00PM Check-In + Tech Closed



Saturday, June 13

7:00AM Check-In + Tech Open
8:30AM
Driver Briefing
9:00AM SCCA Paced Laps - All (15min)
9:15AM
Blue Group: Practice 1 (15min)
9:30AM GTA Group 3 (15min)
9:45AM  GTA Group 2 (15min)
10:00AM GTA Group 1 (15min)
10:15AM Green Group: Practice 1 (15min)
10:30AM Blue Group: Practice 2 (15min)
10:45AM GTA Group 3 (15min)
11:05AM GTA Group 2 (15min)
11:25AM GTA Group 1 (15min)
11:45AM Green Group: Practice 2 (15min)
Noon LUNCH
Check-in + Tech Close
1:00PM Blue Group: TimeAttack 1 - Session 1 (25min)
1:25PM Green Group: TimeAttack 1 - Session 1 (25min)
1:50PM BREAK
2:00PM GTA Group 3 (15min)
2:20PM GTA Group 2 (15min)
2:40PM
GTA Group 1 (15min)
3:00PM Blue Group: TimeAttack 1 - Session 2 (25min)
3:25PM
Green Group: TimeAttack 1 - Session 2 (25min)
3:50PM
BREAK
4:00PM
GTA Group 3 (15min)
4:20PM GTA Group 2 (15min)
4:40PM GTA Group 1 (15min)
5:00PM Course Closed



Sunday, June 14

9:00AM Blue Group: TimeAttack 2 - Session 1 (20min)
9:20AM Green Group: TimeAttack 2 - Session 1 (20min)
9:40AM GTA Group 3 (15min)
9:55AM GTA Group 2 (15min)
10:10AM GTA Group 1 (15min)
10:25AM Blue Group TimeAttack 2 - Session 2 (20mins)
10:45AM Green Group TimeAttack 2 - Session 2 (20mins)
11:10AM GTA Group 3 (15min)
11:30AM GTA Group 2 (15min)
11:45AM GTA Group 1 (15min)
NOON LUNCH
1:00PM Blue Group TimeAttack 3 - Session 1 (25mins)
1:25PM Green Group TimeAttack 3 - Session 1 (25mins)
1:50PM BREAK
2:00PM GTA Group 3 (15min)
2:20PM GTA Group 2 (15min)
2:40PM GTA Group 1 (15min)
3:00PM Blue Group TimeAttack 3 - Session 2 (25mins)
3:25PM Green Group TimeAttack 3 - Session 2 (25mins)
3:50PM BREAK
4:00PM GTA Group 3 (15min)
4:20PM GTA Group 2 (15min)
4:30PM KONI PODIUM CELEBRATION
4:40PM GTA Group 1 (15min)
5:00PM Course Closed

PAYMENTS WITHDRAWALS & REFUNDS

A. REGISTRATION: Online Registration is preferred, but drivers without the ability to enter online may request a call-in registration by e-mailing the address below or may request a paper entry form and mail it with their entry fees to the SCCA National Office:

Experiential Programs
6620 SE Dwight Street
Topeka, KS 66619
BWiggans@scca.com

1-800-770-2055

Do not mail entries by any method that requires a signature upon delivery.

B. PAYMENTS, WITHDRAWALS & REFUNDS: Credit card payment is required for online registration. Full refund will be given for withdraws requested before the event. All withdrawals must be made in writing to prince@scca.com.

Stockton Garver

Stockton Garver

Tuner 3
Dallas, OR
Charles Wray Lincoln III

Charles Lincoln III

Prepped 2
Tacoma, WA
Paul Gautreaux

Paul Gautreaux

Sport 4
Seattle, WA
Steven Z.

Steven Zimmerman

Tuner 1
Olympia, WA
Ryan Otis

Ryan Otis

Sport 1
Scappoose, OR
John Tritsch

John Tritsch

Prepped 2
Portland, OR
Tony S.

Tony Scalici

Max 1
Centralia , WA
Kyle P.

Kyle Phillips

Max 1
Florence, OR
Sean F.

Sean Fogli

Max 2
Portland, OR
David Freiboth

David Carl Freiboth

Sport 5
Mercer Island, WA
Rio Rios

Rio Rios

Sport 5
Portland, OR
Aaron T.

Aaron Trout

Prepped 4
Stayton, OR
CHRISTOPHER E POLLOCK

Christopher Pollock

Sport 6
Tacoma, WA
Ryan B.

Ryan Breezee

Max 1
Renton, WA
Michael Luttmer

Michael Luttmer

Tuner 4
Covington, WA
Jeremy Boac

Jeremy Boac

Sport 6
Shoreline, WA
Ben Cort

Benjamin T Cort

Unlimited 2
Portland, OR
Kevin Atkins

Kevin Dale Atkins

Unlimited 1
Poway, CA
Taylour Royal Wargo

Taylour Royal Wargo

Prepped 2
Blaine, WA
Dr. Charles Bloch

Dr. Charles Bloch

Sport 4
Seattle, WA
Keith Brown

Keith Brown

Sport 3
Des Moines, WA
Benjamin A Pullen

Benjamin A Pullen

Sport 5
Redmond, WA
Seth Spoelman

Seth Spoelman

Tuner 5
DuPont, WA
Jim

Jim Larfield

Unlimited 2
Oregon City, OR

Green Group - Session 2 - Results

June 14, 2020, 03:25 PM - 03:49 PM CDT

Blue Group - Session 2 - Results

June 14, 2020, 03:00 PM - 03:24 PM CDT

Green Group - Session 2 - Results

June 14, 2020, 10:45 AM - 11:04 AM CDT

Blue Group - Session 2 - Results

June 14, 2020, 10:25 AM - 10:44 AM CDT

Green Group - Session 1 - Results

June 14, 2020, 09:20 AM - 09:39 AM CDT

Blue Group - Session 1 - Results

June 14, 2020, 09:00 AM - 09:19 AM CDT

Green Group - Session 2 - Results

June 13, 2020, 03:25 PM - 03:49 PM CDT

Blue Group - Session 2 - Results

June 13, 2020, 03:00 PM - 03:24 PM CDT

Green Group - Session 1 - Results

June 13, 2020, 01:25 PM - 01:49 PM CDT

Practice 2 - Green Group - Results

June 13, 2020 - 11:45 AM CDT to June 14, 2020 - 12:59 PM CDT

Practice 2 - Blue Group - Results

June 13, 2020 - 10:30 AM CDT to June 14, 2020 - 10:44 AM CDT

Practice 1 - Green Group - Results

June 13, 2020 - 10:15 AM CDT to June 14, 2020 - 10:29 AM CDT
Event Weather Forecast
Rain in the morning and afternoon.
Precipitation
63% chance of rain
Temperature
60°
Wind
7 mph (SW)
Humidity
74%
Visibility
10 mi
Precipitation
36% chance of rain
Temperature
62°
Wind
7 mph (S)
Humidity
69%
Visibility
10 mi
Precipitation
22% chance of rain
Temperature
63°
Wind
8 mph (S)
Humidity
63%
Visibility
10 mi
Precipitation
24% chance of rain
Temperature
63°
Wind
8 mph (SW)
Humidity
65%
Visibility
10 mi
Precipitation
16% chance of rain
Temperature
63°
Wind
9 mph (SW)
Humidity
63%
Visibility
10 mi
Precipitation
9% chance of rain
Temperature
62°
Wind
9 mph (SW)
Humidity
61%
Visibility
10 mi
Precipitation
5% chance of rain
Temperature
61°
Wind
8 mph (W)
Humidity
63%
Visibility
10 mi
Precipitation
5% chance of rain
Temperature
59°
Wind
6 mph (SW)
Humidity
67%
Visibility
10 mi
Precipitation
3% chance of rain
Temperature
57°
Wind
7 mph (SW)
Humidity
69%
Visibility
10 mi
Precipitation
0%
Temperature
55°
Wind
6 mph (SW)
Humidity
73%
Visibility
10 mi
Precipitation
4% chance of rain
Temperature
54°
Wind
6 mph (W)
Humidity
77%
Visibility
10 mi
Comments
David Freiboth

When can we find out what group Intermediates are assigned to?

Dr. Charles Bloch

Thanks for posting the schedule.  How do intermediate drivers know if they are in the green group or the blue group?

Benjamin A Pullen

Can we get a schedule please?
I'm trying to figure out if I have enough brakes/tires to join in the fun.

Dr. Charles Bloch

Where can I find something about the format of this event?  I've never been to one.  Friday - Sunday, but what kind of hours?

andy mashford

The Oregon region website will have the schedule for the Time Trials at The Ridge weekend racing, it usually gets entered or updated closer to the event, if you have registered you will be sent the run order, with all of the weekend details in your email.

Oregon is a super well run region!

http://www.oregonscca.com/

 

Jennifer McAbee

Gates will open at 7 pm Friday evening for check-in and then on-track sessions will run through Saturday and Sunday. We're working on trying to get a schedule posted tomorrow.